Riesz bases of exponentials for convex polytopes with symmetric faces

Alberto Debernardi, Nir Lev

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We prove that for any convex polytope Ω c Rd which is centrally symmetric and whose faces of all dimensions are also centrally symmetric, there exists a Riesz basis of exponential functions in the space L2.Ω/. The result is new in all dimensions d greater than one.

Original languageEnglish
Pages (from-to)3017-3029
Number of pages13
JournalJournal of the European Mathematical Society
Issue number8
StatePublished - 2022

Bibliographical note

Funding Information:
Funding. Research supported by ISF Grants No. 447/16 and No. 227/17 and ERC Starting Grant No. 713927.

Publisher Copyright:
© 2022 European Mathematical Society Publishing House. All rights reserved.


  • Riesz bases
  • convex polytopes
  • sampling and interpolation


Dive into the research topics of 'Riesz bases of exponentials for convex polytopes with symmetric faces'. Together they form a unique fingerprint.

Cite this